Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Periods with brown spots, on oralcon and finished the red pill. Advice?

i was using triphasil for the past years and after my second born they told me trigetre are in place of triphasil but they are the same. i took them but they were affecting my skin so they changed me to oralcon i started with oral in July and in August the 23-25 i had intercorse with my husband in September i had my normal periods but now in October i got brown spots and i m done with the red pill . email adress YYYY@YYYY
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
As you are using the pills regularly as per the guidelines the possibility of the pregnancy is less.
The bleeding you had could be due to some side effect of the pills.
Usually this will subside soon.
If you didn't use the pills regularly, once go for pregnancy test to rule out the possibility.
If the spotting continues you can take additional dose of hormones to control the spotting.
Take care.
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor